MAUDE Adverse Event Report: BIOMET UK LTD. ARCOM 32MM RNGLOC LNR HWALL 23; HIP PROSTHESIS

BIOMET UK LTD. ARCOM 32MM RNGLOC LNR HWALL 23; HIP PROSTHESIS
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign report source: (b)(6).Customer has indicated that the product is in the process of being returned to zimmer biomet for investigation.Once the investigation is complete, a supplemental mdr will be submitted.Concomitant medical products: medical product: mlry-hd 3hole rlc shl 50mm/l23 ; catalog #: 11-104150 ; lot #: 3878335.The investigation is in process.Once the investigation is complete, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported by the hospital that during a hip joint arthroplasty there was incorrect sized product in the packaging.In the package labeled as size ''23'', the actual product was size ''24''.An additional product was opened with the same lot number and the same issue was noted.To complete the procedure competitors product was used.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined an mdr should not have been filed under the current manufacturer.This event will be reported by medwatch facility warsaw biomet (b)(4).
 
Event or Problem Description
Incorrect product in packaging.

Brand Name
ARCOM 32MM RNGLOC LNR HWALL 23
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key9161721
Report Number3002806535-2019-00798
Device Sequence Number2022883
Product Code JDI
UDI-Device Identifier00880304202559
UDI-Public00880304202559
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2024
Device Model NumberN/A
Device Catalogue Number11-105923
Device Lot Number6450836
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/01/2019
Supplement Date Received by Manufacturer10/22/2019
Initial Report FDA Received Date10/07/2019
Supplement Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1